Infinitely Long Terms of Transfinite Type

Journal of Symbolic Logic 40 (4):623-624 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Transfinite Type Theory with Type Variables. [REVIEW]J. M. P. - 1966 - Review of Metaphysics 20 (1):144-144.
A Transfinite Type Theory with Type Variables.P. B. Andrews - 1965 - Amsterdam: North-Holland Pub. Co..
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
Limit Spaces and Transfinite Types.Dag Normann & Geir Waagb - 2002 - Archive for Mathematical Logic 41 (6):525-539.

Analytics

Added to PP
2015-02-05

Downloads
13 (#759,850)

6 months
1 (#415,205)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

William W. Tait
University of Chicago

Citations of this work

Herbrand Analyses.Wilfried Sieg - 1991 - Archive for Mathematical Logic 30 (5-6):409-441.
Kreisel's 'Unwinding Program'.Solomon Feferman - 1996 - In Piergiorgio Odifreddi (ed.), Kreiseliana. About and Around Georg Kreisel. A K Peters. pp. 247--273.
Predicative Functionals and an Interpretation of ⌢ID.Jeremy Avigad - 1998 - Annals of Pure and Applied Logic 92 (1):1-34.

View all 10 citations / Add more citations

References found in this work

No references found.

Add more references